# SDR TRAX200701516

- Difficulty date: October 17, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 10,351 hours, 6,789 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON 280 TRANSVERSE BEAM ON UPPER SURFACE.  10-24-07  REMOVED SURFACE CORROSION ON 280 TRANSVERSE BEAM ON UPPER SURFACE IAW SRM 51-21-06. RT OUT OF LIMITS. REMOVE RT 280 FRAME & RBL 19 AND 27 INTERCOSTAL IAW CRJ 700 SRM 51-42-06 AND 51-42-21.  REMOVED RT PITOT STATIC LINE IAW CRJ 700 AMM 34-11-00. CUT NEW 280 FRAME & DRILLED FASTNER HOLES LABELS DONE IAW IS67053110026. INSTALLED RT 280 FRAME IAW IS67053110026 & 280 FRAME SPLICE IAW REO 670-53-11-047.  INSTALLED FASTENERS IN ITANIUM DOUBLERS PER MODSUM IS67053110026 CONTINUE INSTALLATION OF FASTENERS THROUGH UPPER PORTION OF TITANIUM. FINISHED INSTALLATION OF RT SIDE OF 280 TRANSVERSE BEAM PER IS67053110026 AND REO 670-53-11-045.
